# SDR CALA2021092801716

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 112,131 hours, 17,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321870018
- Condition: Damaged
- Location: Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGES 7121337 & 7121340   FOUND FLAP SLAT HYD SHUT OFF MODULE CAP RUPTURED AND SPOOL SLIDER AND SPRING DISLODGED IN RH WHEEL WELL ON AFT BULKHEAD. PARTS INFO ADDED. FLAGGED FOR SERVICE DIFFICULTY REPORTABLE. STARTED REMOVING VALVE PER AMM 27-51-48-022-001 UP TO 2 F (4). R&R FLAP SLAT SHUTOFF VALVE MODULE IAW AMM 27-51-48-422-036. OPS CHECK GOOD. LEAK CHECK GOOD. ADD EMP:U359269,U231460 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1993739  SN OFF 2492 IPC REFERENCE # 27-51-48 MODULE, FLAP &   OFF 76-2753-9-0003 2492 ON 76-2753-9-0003 1023
